MAUDE Adverse Event Report: ABBOTT MEDICAL AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, MEDIUM CURL, 13F; Introducer, catheter

ABBOTT MEDICAL AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, MEDIUM CURL, 13F; Introducer, catheter
Model Number SI-1371-M
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 06/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During an atrial fibrillation procedure, it was noted that the iliac vein was perforated which resulted in a balloon being placed to seal the perforation.Access was gained in both the right and left femoral veins.The cs catheter was inserted through the left femoral vein with no issue and positioned in the coronary sinus.An ice catheter was inserted through the right femoral vein access into the ra with no issue.The amplatz super stiff 0.035¿ wire was inserted through the right femoral vein into the svc with no issue either.The short sheath was removed from the right femoral access and an agilis 13f with the dilator over the wire was advanced.While advancing, resistance was met.A few attempts were made to maneuver past the resistance with no resolution.The amplatz wire, agilis 13f, and dilator were removed from the patient.After withdrawing, the resistance was met again.Ice was used to visualize the area of resistance in the groin.The ice catheter was removed, and the short sheath was inserted again.Contrast was inserted through the right femoral sheath under fluoroscopy.Contrast was seen exiting the out the right side of the right iliac vein into the extra-venous space and travelling up the ivc and down the left iliac vein.A balloon was placed to seal the perforation.The patient is stable.The physician alleges that the agilis dilator perforated the iliac vein.It was noted that the stiffness of the agilis dilator was an issue and contributed to the adverse event occurring.

Brand Name
AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, MEDIUM CURL, 13F
Common Device Name
Introducer, catheter
Manufacturer (Section D)
ABBOTT MEDICAL
14901 deveau place
minnetonka MN 55345
Manufacturer (Section G)
ABBOTT MEDICAL
14901 deveau place
minnetonka MN 55345
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key25798398
Report Number2182269-2026-00410
Device Sequence Number17614755
Product Code DYB
UDI-Device Identifier05415067051851
UDI-Public(01)05415067051851(10)11275158(17)290131
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K243493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSI-1371-M
Device Catalogue NumberSI-1371-M
Device Lot Number11275158
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2026
Initial Report FDA Received Date07/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale